Yes. I am what you call…obsessed with solving all of my infertility problems(I know, it’s not healthy but it keeps the faith). I mean, when I look through my timeline, it reads like a war zone. So,
almost every day, I think, “What else could cause me to have this chronically thin lining?”
And I might have found a clue.
Prolonged use of birth control pills.
After they removed the 110mm cyst that was on my right ovary, they immediately put me on birth control pills (they also had to remove my right ovary and right fallopian tube..so I only had my left ovary and tube for the future). That was in 1997. My Dr., at the time, said that I would need to be on birth control continuously to “preserve” my fertility (to prevent future cysts). So, I heard that, and I stayed on birth control for the next 15 years! Here, I thought I was preserving my fertility, and in turn, I might have been doing more harm??
Now, I understand, this could just be a hypothesis that I read online BUT, I contacted the actual RE who found this link between continuous birth control use and thin lining…and he emailed me back 🙂 I explained my entire history and his response was this:
“Dear Dreaming of Diapers,
Now, obviously, I cannot conceive “spontaneously” due to not having fallopian tubes any longer….BUT I’ve almost been off of birth control for 3 years(minus this past month because of a cyst!) so I’m just going to think positively that this lining will turn around…maybe it just needs to “wake up” from being asleep for 15 years!!! ???
On a little positive note, I went to my RE yesterday and the cyst is finally gone 🙂 I’ve been on birth control for almost a month(I know, I didn’t want to be on them after I read the above…but after 2 months, had no choice since it wasn’t shrinking on it’s own)…so it was supposed to be gone…but with my body…who really knows what will happen. I’m glad it’s cooperating a bit and I can start prepping for FET #6 on Monday. I start Tamoxifen again and then I go in for an ultrasound on Feb.9……so I will update then.